# SDR DALA2017020100823

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 73,830 hours, 56,006 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR CRACKED AT XRS 164 LOWER AFT CORNER OF FLAP HINGE FITTING. REPAIRED THE SPAR IAW DWG J060271 REV T.
